Follow
Magdalena Czubak
Title
Cited by
Cited by
Year
Stability and unconditional uniqueness of solutions for energy critical wave equations in high dimensions
A Bulut, M Czubak, D Li, N Pavlović, X Zhang
Communications in Partial Differential Equations 38 (4), 575-607, 2013
582013
The formulation of the Navier–Stokes equations on Riemannian manifolds
CH Chan, M Czubak, MM Disconzi
Journal of Geometry and Physics 121, 335-346, 2017
532017
Eventual regularization of the slightly supercritical fractional Burgers equation
CH Chan, M Czubak, L Silvestre
arXiv preprint arXiv:0911.5148, 2009
412009
Non-uniqueness of the Leray-Hopf solutions in the hyperbolic setting
CH Chan, M Czubak
arXiv preprint arXiv:1006.2819, 2010
352010
Regularity of solutions for the critical -dimensional Burgers' equation
C Hin Chan, M Czubak
29*2008
Remarks on the weak formulation of the Navier–Stokes equations on the 2D hyperbolic space
CH Chan, M Czubak
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 33 (3), 655-698, 2016
232016
On the well-posedness of relativistic viscous fluids with non-zero vorticity
M Czubak, MM Disconzi
Journal of Mathematical Physics 57 (4), 2016
182016
Interaction Morawetz estimate for the magnetic Schrödinger equation and applications
J Colliander, M Czubak, JJ Lee
152014
Local wellposedness for the 2+ 1-dimensional monopole equation
M Czubak
Analysis & PDE 3 (2), 151-174, 2010
152010
Low regularity well-posedness for the 2D Maxwell-Klein-Gordon equation in the Coulomb gauge
M Czubak, N Pikula
arXiv preprint arXiv:1308.6532, 2013
102013
Almost sure boundedness of iterates for derivative nonlinear wave equations
S Chanillo, M Czubak, D Mendelson, A Nahmod, G Staffilani
arXiv preprint arXiv:1710.09346, 2017
92017
An ODE for boundary layer separation on a sphere and a hyperbolic space
CH Chan, M Czubak, T Yoneda
Physica D: Nonlinear Phenomena 282, 34-38, 2014
92014
Liouville theorems for the stationary Navier–Stokes equation on a hyperbolic space
CH Chan, M Czubak
Journal of Mathematical Analysis and Applications 460 (1), 216-231, 2018
72018
Topological defects in the abelian Higgs model
M Czubak, RL Jerrard
arXiv preprint arXiv:1210.2669, 2012
72012
Well-posedness for the space-time Monopole Equation and Ward Wave Map
M Czubak
The University of Texas at Austin, 2008
72008
Blowing up solutions to the Zakharov system for Langmuir waves
Y Cher, M Czubak, C Sulem
Laser Filamentation: Mathematical Methods and Models, 77-95, 2016
62016
LOWER BOUND FOR THE RATE OF BLOW-UP OF SINGULAR SOLUTIONS OF THE ZAKHAROV SYSTEM IN ℝ3
J Colliander, M Czubak, C Sulem
Journal of Hyperbolic Differential Equations 10 (03), 523-536, 2013
52013
The restriction problem on the ellipsoid
CH Chan, M Czubak, T Yoneda
Journal of Mathematical Analysis and Applications 527 (1), 127358, 2023
42023
Hodge decomposition of the Sobolev space on a space form of nonpositive curvature
CH Chan, M Czubak, CP Suarez
arXiv preprint arXiv:1812.11764, 2018
32018
Asymptotic behavior of the steady Navier-Stokes equation on the hyperbolic plane
CH Chan, CK Chen, M Czubak
arXiv preprint arXiv:1705.08880, 2017
22017
The system can't perform the operation now. Try again later.
Articles 1–20